# SDR GAIA99189

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 203.8 - 228.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP SCRATCH AND DENT ON BODY SKIN LOCATED BETWEEN BS 203.8 AND BS 228.8, STR 19 LT AND 24 LT, 13 INCH BOTTOM LT.  INSTALLED FUSELAGE SKIN REPAIR BETWEEN BS 203.8 AND BS 228.8 BETWEEN STR 19 LT AND STR 24 LT.  REPAIR ACCOMPLISHED IAW SRM 53-30-3 FIG 15A.  REF:  N/R 3052.  (X)
